# SDR O2JA201802050001

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N989AL
- Make and model: Lear 35A
- Aircraft serial: 35A228
- Aircraft time: 20,450 hours, 14,166 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING A TEST OF THE ANTI-ICE SYSTEM AT 39,000 FT,  A VERY STRONG ODOR OF SMOKE AND BURNED POPCORN FILLED THE CABIN.  WING HEAT REACHED MIDDLE GREEN, STAB HEAT BARELY ENTERED THE GREEN.  TESTED EACH NAC HT INDIVIDUALLY NO ODOR,  ODOR CAME BACK STRONGLY. AIRCRAFT AND THE CREW LANDED SAFELY TO BASE WITH NO OTHER INCIDENTS.
